SRS Coming off Paxil

Discussion in 'On Topic' started by 311-420, Jan 31, 2007.

  1. 311-420

    311-420 New Member

    Joined:
    Sep 28, 2005
    Messages:
    370
    Likes Received:
    0
    Location:
    San Marcos, muthafuckin Texas
    Ive been on paxil 40mg for the past year for o.c.d. I have realized that the paxil makes me not care what happens, good or bad. i just feel kind of numb on it.

    ex: went to six flags last summer. going up the Titan and ZERO feelings of unsurity,fright,nervousness etc.

    this had resulted in a drop in my grades and sleeping too much. thats why i want to quit. id rather have ocd and my grades than paxil and no degree.

    its been about 4 days now without my paxil and IM FUCKING LOSING IT. I cant do anything without feeling dizzy or sick at my stomach.

    i guess my question is: am i going to fuck my brain up permanently if i quit this paxil cold turkey like i am doing?
     
  2. 88 Notch

    88 Notch New Member

    Joined:
    Jun 22, 2006
    Messages:
    18
    Likes Received:
    0
    Paxil is a bitch to come off of. Try 2 weeks at 30, then 20 then 10. If I reacall, 40 is a pretty high dose, isn't it? But yeah, I felt like crap from withdrawal.

    Edit: Better yet, talk to a doctor, because I'm not one...
     
  3. ian2000gsxr

    ian2000gsxr New Member

    Joined:
    Jan 9, 2007
    Messages:
    1,275
    Likes Received:
    0
    Location:
    Indianapolis, IN
    Hey there, yea I was also on paxil for awhile. I too felt numb and pretty much zero emotion when I was on it. Not to mention sweating at night and not being able to sleep. Anyway, I would try to reduce dose slowly if possible. I didn't and felt like shit...felt like my head was 5 feet above my body and generally didn't feel right at all. Good luck to you.
     
  4. SilverJettaGLX

    SilverJettaGLX OT Supporter

    Joined:
    Jun 29, 2000
    Messages:
    6,030
    Likes Received:
    7
    Be careful! I came off 60 on my own and it was a nightmare. Ended up weening off at soemwhere around 5 per week Seek a Dr. ASAP.
     
  5. i killed tupac

    i killed tupac New Member

    Joined:
    Mar 19, 2005
    Messages:
    36,662
    Likes Received:
    0
    Location:
    this toilet earth
    go to a doctor dude!
     
  6. 311-420

    311-420 New Member

    Joined:
    Sep 28, 2005
    Messages:
    370
    Likes Received:
    0
    Location:
    San Marcos, muthafuckin Texas
    sensus says: MY ASS NEEDS TO SEE A DOCTOR. haha...this shit sucks...going on a week now i think without ANY. yea, 40mg is a fairly high dose.
     
  7. 311-420

    311-420 New Member

    Joined:
    Sep 28, 2005
    Messages:
    370
    Likes Received:
    0
    Location:
    San Marcos, muthafuckin Texas
    jesus...night sweats when i try to sleep. bring on the insomnia, its 5:10 here
     
  8. i killed tupac

    i killed tupac New Member

    Joined:
    Mar 19, 2005
    Messages:
    36,662
    Likes Received:
    0
    Location:
    this toilet earth
    your usename indicates you moke pot-does your doctor know? drug interactions can be very harmful too
     
  9. 311-420

    311-420 New Member

    Joined:
    Sep 28, 2005
    Messages:
    370
    Likes Received:
    0
    Location:
    San Marcos, muthafuckin Texas
    been smoking since i was 14. i'll be 21 this fall. my doctor told me that if pot helps, do it. i love that doctor/patient confidentiality law. too bad the state of texas doesnt see it that way.
     
  10. Smokin' J

    Smokin' J New Member

    Joined:
    Feb 2, 2007
    Messages:
    238
    Likes Received:
    0
    Location:
    Memphis 10
    got a whole script I never took. I took all the xanax
     
  11. bswanson

    bswanson One more time

    Joined:
    Sep 30, 2006
    Messages:
    320
    Likes Received:
    0
    I recently got off Paxil on my own, and it was a bitch. One of the things I can tell is you need to NOT stop it cold turkey, you'll never make it.

    Cut your pills in half and take them everyday (20mg/day), after about a week take them every other day, then take them once every couple weeks until the side effects wear off. It'll be tough at first, but will get easier, and you'll slowly return to feeling like your self again.
     

Share This Page